# SDR HE17107526

- Difficulty date: December 30, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N524MW
- Make and model: Urocop EC120B
- Aircraft serial: 1371
- Aircraft time: 486 hours, 475 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: C642A0300103
- Part serial: M941M1244
- Condition: Chipped
- Location: Tail Rotor
- Part time: 486 hours, 475 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE FAILED INSP. PER AMM 64-21-00,6-9 ZONE I
